# SDR AALA202508143282

- Difficulty date: May 25, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227902620200
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK EMERGENCY EXIT DOOR 844 RH LOAD TRANSMITTING PROFILE IN PASSENGER CABIN, MEASURE CRACK IS L=1.856 INCH. MAINTENANCE ACCOMPLISHED MODIFY OVERWING EMERGENCY EXIT CRACKED FRAME ON EMERGENCY EXIT DOOR (844) FR40 PLUS 18 INCH BTW STR15 TO STR17  IN ACCORDANCE WITH EO # 5210Y228-001 / MT #86.
